# SDR CA020114003

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404810
- Condition: Burned
- Location: Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)  FLUORESCENT TUBE HOLDER FOUND OVERHEATED AND BURNT. THE ELECTRICAL CONTACT AND SURROUNDING MATERIAL HAS BEEN OVERHEATED WITH SUBSEQUENT BURNING / MELTING OF THE CONTACT SUPPORT STRUCTURE.  UNIT REPLACED.
